# SDR ASAA1251457

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 13,499 hours, 4,297 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Hf Radio Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 2 RADIO INDICATES FAILED IN BOTH ACTIVE & STANDBY SIDES.  ACFT GROUNDED. ACCOMPLISHED HF OPS TEST REF MM 23- 11-00.  OPS NORMAL.
